Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An equivalence theorem for integral conditions related to Hardy's inequality
Mathematical Institute, Academy Sciences of the Czesh Republic.
Mathematical Institute, Academy Sciences of the Czesh Republic.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2003 (English)In: Real Analysis Exchange, ISSN 0147-1937, E-ISSN 1930-1219, Vol. 29, no 2, p. 867-880Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2003. Vol. 29, no 2, p. 867-880
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-6354Local ID: 49649ba0-524a-11dc-959a-000ea68e967bOAI: oai:DiVA.org:ltu-6354DiVA: diva2:979231
Note
Godkänd; 2003; 20070824 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://proquest.umi.com/pqdlink?Ver=1&Exp=06-02-2015&FMT=7&DID=723784321&RQT=309&clientId=24805

Search in DiVA

By author/editor
Persson, Lars-ErikWedestig, Anna
By organisation
Mathematical Science
In the same journal
Real Analysis Exchange
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 31 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf